| Model Number |
E SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device powered on without display.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and the lcd color display was replaced to remedy the problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.